# SDR EISA20010103

- Difficulty date: June 28, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N702NE
- Make and model: Boeing 727-200
- Aircraft serial: 22460
- Aircraft time: 52,821 hours, 27,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 4603
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT L1 DOOR, OPERATES DIMLY.  REMOVED AND REPLACED LIGHT ASSY IAW MM 33.  OPS CHECK GOOD.
